Topamax and breathing difficulties

View previous topic View next topic Go down

Topamax and breathing difficulties

Post  tdu on Wed May 30, 2012 6:23 pm

Has anyone here who has been on Topamax had any breathing difficulties? I am not due for a followup with my specialists for a few weeks. I followed a course of upping the dose ever 7 days until I reached 75 MG, which I am to stay on. I have been at that dose for about 2 weeks now. I have had some shortness of breath now though that seems to be worse at night (which is when I take the meds). It's a shortness of breath, with a bit of a cough. I didn't want to panic about it because it's not debilitating, and I figured there may be some sides and I should see if they will wear off once I was on that set dose for awhile. At this point I am getting concerned though because it's definitely isn't going away, and might even be getting worse. Is this a side effect anyone else has ran into? I guess I should be contacting the specialist, it's just the hours I work I am not back home until well after their office hours are done so I just haven't been able to.


tdu

Posts : 176
Join date : 2009-12-27

Back to top Go down

View previous topic View next topic Back to top

- Similar topics

 
Permissions in this forum:
You cannot reply to topics in this forum